American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A58) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Murray Gerstenhaber and Samuel D. Schack. The cohomology of presheaves of algebras. I. Presheaves over a partially ordered set . Trans. Amer. Math. Soc. 310 (1988) 135-165. MR 965749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. Schaps. Deformations of finite-dimensional algebras and their idempotents . Trans. Amer. Math. Soc. 307 (1988) 843-856. MR 940231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Gerstenhaber and S. D. Schack. On the deformation of algebra morphisms and diagrams . Trans. Amer. Math. Soc. 279 (1983) 1-50. MR 704600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Thomas F. Fox. Algebraic deformations and triple cohomology . Proc. Amer. Math. Soc. 78 (1980) 467-472. MR 556613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jane Purcell Coffee. On the rigidity of graded algebras . Proc. Amer. Math. Soc. 76 (1979) 219-222. MR 537077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David E. Radford. The antipode of a finite-dimensional Hopf algebra over a field has finite order. Bull. Amer. Math. Soc. 81 (1975) 1103-1105. MR 0396650.
Abstract, references, and article information   
View Article: PDF

[7] F. J. Flanigan. Radical embedding, genus, and toroidal derivations of nilpotent associative algebras. Bull. Amer. Math. Soc. 80 (1974) 986-990. MR 0369410.
Abstract, references, and article information   
View Article: PDF

[8] F. J. Flanigan. Radical behavior and the Wedderburn family. Bull. Amer. Math. Soc. 79 (1973) 66-70. MR 0306247.
Abstract, references, and article information   
View Article: PDF

[9] Jane Purcell Coffee. Filtered and associated graded rings. Bull. Amer. Math. Soc. 78 (1972) 584-587. MR 0297815.
Abstract, references, and article information   
View Article: PDF

[10] D. R. J. Chillingworth and J. Hubbard. A note on nonrigid Nash structures. Bull. Amer. Math. Soc. 77 (1971) 429-431. MR 0276229.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1